MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd facscanto ii cytometer 4/2 system ivd sensor error came on while running patient samples.The following information was provided by the initial reporter: waste sensor error 1.Are you running patient samples for diagnostic test? ans.Yes.2.Was there an error message? ans.Yes.3.Did the customer bypass the error message? ans.Yes.4.Is this presto? ans.No.
 
Event or Problem Description
It was reported that bd facscanto ii cytometer 4/2 system ivd sensor error came on while running patient samples and error was bypassed.The following information was provided by the initial reporter: waste sensor error.1.Are you running patient samples for diagnostic test? ans.Yes.2.Was there an error message?.Ans.Yes.3.Did the customer bypass the error message? ans.Yes.4.Is this presto? ans.No.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: b.5.Describe event or problem: it was reported that bd facscanto ii cytometer 4/2 system ivd sensor error came on while running patient samples and error was bypassed.G.1 - reporting office - (b)(6).H.6 imdrf annex f code: f26.Investigation summary: based on the investigation results, the reported issue of a waste sensor error was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for a waste sensor error was due to a worn waste sensor.The issue was resolved after the part was replaced.No further problems were noted and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17991315
Report Number2916837-2023-00204
Device Sequence Number15503646
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public0382903389605
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown